# SDR FDEA201108183325

- Difficulty date: August 18, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556236102
- Condition: Corroded
- Location: Bs 660-680 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R, BS 660-680.  CUTOUT DAMAGE IAW SRM 53-10-3 FIG 1. FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1. INSTALLED IAW SRM 53-10-3 FIG 3 REV 103.
